Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 7, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Apr 18, 2015, 7:11 PM MDT for Cherry County, Nebraska. It was in force for 64 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 18, 2015, 7:11 PM MDT (01:11 UTC)
- Expired
- Apr 18, 2015, 8:15 PM MDT
- In force
- 64 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Cherry County, NE
The radar
The North Platte radar (KLNX), 49 km from the middle of the area, began a volume at 01:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 18, 8:15 PM MDT | HAIL 0.88 | 15 Ne Mullen, NE | DIME TO NICKEL SIZE HAIL COVERING THE GROUND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.2 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 88 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 2027 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 131 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
972
WUUS53 KLBF 190111
SVRLBF
NEC031-190215-
/O.NEW.KLBF.SV.W.0007.150419T0111Z-150419T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
711 PM MDT SAT APR 18 2015
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...
* UNTIL 815 PM MDT/915 PM CDT/
* AT 708 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 20 MILES NORTH OF
MULLEN...AND MOVING EAST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF SOUTH
CENTRAL CHERRY COUNTY...INCLUDING THE FOLLOWING LOCATIONS...HIGHWAY
97 CROSSING BIG CREEK AND MARSH FLAT.
THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 79 AND 93.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4239 10070 4215 10078 4226 10122 4243 10117
TIME...MOT...LOC 0112Z 283DEG 10KT 4232 10107
HAIL...1.00IN
WIND...60MPH
$$
SPRINGER3 follow-up statements
010
WWUS53 KLBF 190139
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
739 PM MDT SAT APR 18 2015
NEC031-190215-
/O.CON.KLBF.SV.W.0007.000000T0000Z-150419T0215Z/
CHERRY NE-
739 PM MDT SAT APR 18 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
CHERRY COUNTY UNTIL 815 PM MDT/915 PM CDT/...
AT 737 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 16 MILES NORTH OF
MULLEN...AND MOVING EAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF SOUTH
CENTRAL CHERRY COUNTY.
THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 80 AND 93.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4239 10070 4215 10078 4226 10122 4243 10117
TIME...MOT...LOC 0139Z 270DEG 14KT 4227 10098
HAIL...1.00IN
WIND...60MPH
$$
SPRINGER583
WWUS53 KLBF 190154
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
754 PM MDT SAT APR 18 2015
NEC031-190215-
/O.CON.KLBF.SV.W.0007.000000T0000Z-150419T0215Z/
CHERRY NE-
754 PM MDT SAT APR 18 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
CHERRY COUNTY UNTIL 815 PM MDT/915 PM CDT/...
AT 753 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES NORTH OF
SENECA...AND MOVING SOUTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
GIANT HILL.
THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 80 AND 93.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4239 10070 4215 10078 4226 10122 4243 10117
TIME...MOT...LOC 0154Z 301DEG 16KT 4222 10090
HAIL...1.00IN
WIND...60MPH
$$513 WWUS53 KLBF 190210 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 810 PM MDT SAT APR 18 2015 NEC031-190219- /O.EXP.KLBF.SV.W.0007.000000T0000Z-150419T0215Z/ CHERRY NE- 810 PM MDT SAT APR 18 2015 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL CHERRY COUNTY IS BEING REISSUED... PLEASE REFER TO THAT BULLETIN FOR THE LATEST SEVERE WEATHER INFORMATION. HOWEVER...SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 4239 10070 4215 10078 4226 10122 4243 10117 TIME...MOT...LOC 0209Z 301DEG 16KT 4219 10082 $$ SPRINGER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 18, 5:13 PM MDT, 1 hour 58 minutes earlier.
Area forecast discussion, Apr 18, 5:13 PM MDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 613 PM CDT SAT APR 18 2015 .SYNOPSIS... ISSUED AT 255 PM CDT SAT APR 18 2015 ANALYSIS OF THE 19Z MSL DATA SHOWED LOW PRESSURE CENTERED IN WESTERN KANSAS WITH A WARM FRONT ACROSS NORTHERN KANSAS...A COLD FRONT INTO THE OKLAHOMA/TEXAS PANHANDLE AND AN INVERTED TROUGH FROM SOUTHWEST TO NORTH CENTRAL NEBRASKA. IN THE UPPER LEVELS...THE WATER VAPOR IMAGERY SHOWED A CLOSED CYCLONIC CIRCULATION LOCATED IN EASTERN COLORADO. && .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 255 PM CDT SAT APR 18 2015 THE CENTER OF STRONG CUT OFF LOW /H500 MB TEMP -25C/ IS NEAR AKRON COLORADO THIS AFTERNOON. HIGH RES MODELS INSIST THAT CONVECTION...AIDED BY A SIGNIFICANT PV ANOMALY ROTATING NORTHEAST INTO WESTERN KANSAS AROUND THE LOW CENTER...WILL DEVELOP ONCE AGAIN ACROSS NORTHWEST KANSAS AND SOUTHWEST NEBRASKA LATE THIS AFTERNOON AND THIS EVENING. THE ACTIVITY WILL GROW UPSCALE MUCH LIKE LAST NIGHT AS IT MOVES NORTH/NORTHEAST INTO THE REST OF WESTERN...CENTRAL AND NORTH CENTRAL NEBRASKA TONIGHT. AS FAR AS SEVERE POTENTIAL...GOOD SURFACE HEATING UNDERWAY ATTM ACROSS SOUTHWEST NEBRASKA AND NORTHWEST KANSAS. EXPECTING MUCAPE ON THE ORDER OF 1500 J/KG BY LATE AFTERNOON INTO THE EVENING HOURS. ONE WEAKNESS ARE THE WIND FIELDS ARE FAIRLY LIGHT...AND NOT A A LOT OF VEERING WITH HEIGHT. NEVERTHELESS WITH THE STEEP LOW AND MID LEVEL LAPSE RATES...WILL SEE SOME VIGOROUS UPDRAFTS...AND SOME HAIL LIKELY WITH THOSE STRONGER UPDRAFTS. TORNADO POTENTIAL IS NOT ZERO...BUT AGAIN WITH THE WEAK WIND FIELDS AND LIMITED VEERING...NOT EXPECTING THAT TO BE THE PRIMARY RISK. IF A TORNADO OCCURS IT WOULD MORE THAN LIKELY BE WEAK. K INDICES ARE HIGH...AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE. THE CLOSED H500 MB CIRCULATION IS FORECASTED TO MIGRATE INTO NORTHWEST KANSAS BY SUNDAY MORNING...AND CONTINUE EAST ACROSS KANSAS DURING THE DAY. A SMALL DEFORMATION BAND OF PRECIPITATION IS LIKELY ON THE NORTH AND WEST SIDE OF THE TRACK. THE EXACT TRACK OF THE LOW CENTER IS UNCERTAIN...AS CONVECTION LIKELY TO INFLUENCE THE MASS FIELD AND EXPECT THE FINAL TRACK COULD END UP A LITTLE FARTHER NORTH. THIS IS HINTED IN THE LATEST RUN OF THE RAP MODEL. OTHERWISE A COLD FRONT ASSOCIATED WITH A SEPARATE NORTHERN STREAM SYSTEM WILL CRASH THROUGH THE AREA...BRINGING GUSTY NORTHWEST WINDS TO THE REGION. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 255 PM CDT SAT APR 18 2015 MEDIUM RANGE...(SUNDAY NIGHT THROUGH TUESDAY) THE UPPER LEVEL LOW ACROSS COLORADO WILL LIFT OUT AND COLLIDE WITH AN UPPER LEVEL SHORT WAVE ACROSS ACROSS THE NORTHERN GREAT LAKES FORMING A VERY LARGE CLOSED UPPER LOW. UPSTREAM HEIGHTS RISE SHARPLY ACROSS NRN CANADA SUPPORTING A BROAD AREA OF HIGH PRESSURE WHICH CIRCULATE COOL AIR SOUTH THROUGH THE PLAINS AND MIDWEST. THIS KEEPS THE FORECAST AREA IN COOL NORTHWEST FLOW. DAYTIME MIXING PRODUCES PARTLY CLOUDY SKIES MONDAY AND TUESDAY PLACING A LIMIT ON HEATING. MONDAY WOULD BE A WINDY DAY WITH NORTHWEST WINDS INCREASING TO 20 TO 30 MPH IN THE AFTN WHICH WEAKEN AT SUNSET. WINDS STAY REASONABLY STRONG SUNDAY NIGHT ALSO. THE EFFECT ON TEMPERATURES WOULD BE FOR LOWS MONDAY MORNING FALLING INTO THE UPPER 20S ACROSS WESTERN NEBRASKA BUT ABOVE FREEZING EAST OF HIGHWAY 83. LOWS FALL BELOW FREEZING EVERYWHERE MONDAY NIGHT EXCEPT ALONG HIGHWAY 281. HIGHS RISE INTO THE 50S MONDAY AND LOWER 60S TUESDAY. THE FORECAST IS DRY AND THE MODELS INDICATE DEW POINTS FALL INTO TEENS AND 20S SUNDAY NIGHT THROUGH TUESDAY. THE RISK TO THE FORECAST IS THAT THE VERY DRY AIR COULD SUPPORT COLDER LOWS THAN FORECAST BUT THAT WOULD COMPETE DIRECTLY WITH THE WARM WET GROUND FROM THE HEAVY RAINFALL. EXTENDED RANGE...(TUESDAY NIGHT THROUGH SATURDAY) A RIDGE IN WESTERN NORTH AMERICA CONTINUES TO BUILD INTO THE NORTHWEST TERRITORIES AND NORTHERN ALBERTA OPENING UP A PATH FROM NUNAVUT IN EXTREME NORTHERN CANADA TO NORTH CENTRAL AND NORTHEAST NEBRASKA. AS A RESULT...TEMPERATURES ARE EXPECTED TO BE A LITTLE BELOW THE SEASONAL AVERAGES IN THE NORTHEAST NEBRASKA SANDHILLS AND THE NIOBRARA VALLEY WITH NIGHTTIME TEMPERATURES AT OR BELOW FREEZING INTO FRIDAY MORNING. EVEN IN THE WESTERN SANDHILLS...THE EASTERN PANHANDLE AND SOUTHWEST NEBRASKA WILL BE SLIGHTLY BELOW AVERAGE WITH LOWS IN THE LOW TO MID 30S. IN THE SOUTHWEST STATES...A TROUGH DIGS INTO SOUTHERN CALIFORNIA RESULTING IN SOUTHWEST FLOW ALOFT ACROSS THE CENTRAL PLAINS. A WEAK INVERTED TROUGH MOVING ACROSS THE PLAINS COULD BRING THE POSSIBILITY OF SHOWERS TO CENTRAL AND WESTERN NEBRASKA THURSDAY THROUGH SATURDAY. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING) ISSUED AT 612 PM CDT SAT APR 18 2015 SCATTERED THUNDERSTORMS IN CENTRAL AND SOUTHWEST NEBRASKA ARE EXPECTED TO INCREASE IN COVERAGE AND INTENSITY THIS EVENING UNTIL 02Z. DURING THAT TIME...HAIL AND VERY HEAVY RAIN CAN BE EXPECTED WITH LARGE HAIL POSSIBLE. AFTER 02Z...THE PROBABILITY OF THUNDERSTORMS WILL DECREASE. THEN...CEILING AND VISIBILITY WILL BE ABOVE THE INSTRUMENT THRESHOLD THOUGH MARGINAL CONDITIONS ARE POSSIBLE. AFTER 08Z...WIND WILL SHIFT TO 340-360 AT 10-16KT AND THEN INCREASE TO 14-18G24-30KT BY 14Z. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...SPRINGER SHORT TERM...TAYLOR LONG TERM...CDC/SPRINGER AVIATION...SPRINGER
Hazardous weather outlook, Apr 18, 3:08 PM MDT, 4 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 408 PM CDT SAT APR 18 2015 NEZ004>010-022>029-035>038-056>059-069>071-094-192115- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 408 PM CDT SAT APR 18 2015 /308 PM MDT SAT APR 18 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. A FEW SEVERE THUNDERSTORMS CAPABLE OF LARGE HAIL...WIND DAMAGE AND ISOLATED TORNADOES ARE POSSIBLE THIS EVENING. THE AREA OF CONCERN IS GENERALLY ALONG AND SOUTH OF A LINE FROM BURWELL TO BREWSTER TO HYANNIS TO OSHKOSH. STORM DEVELOPMENT IS EXPECTED TO COMMENCE ACROSS SOUTHWEST AND SOUTH CENTRAL NEBRASKA EARLY THIS AFTERNOON...WITH STORMS MOVING NORTH AND EAST INTO THE EVENING HOURS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ACROSS PORTIONS OF CENTRAL AND SOUTHWEST NEBRASKA THIS EVENING. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) TAYLOR
In the hours before
Special weather statement, Apr 18, 4:26 PM MDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 526 PM CDT SAT APR 18 2015 NEZ038-182315- CUSTER NE- 526 PM CDT SAT APR 18 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CUSTER COUNTY UNTIL 615 PM CDT... AT 523 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BERWYN...OR 8 MILES EAST OF BROKEN BOW... MOVING NORTH AT 10 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM... ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... WEISSERT... THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 284 AND 289. THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 106 AND 108. THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. TAYLOR
Special weather statement, Apr 18, 4:41 PM MDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 541 PM CDT SAT APR 18 2015 NEZ022-182330- GARDEN NE- 441 PM MDT SAT APR 18 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GARDEN COUNTY UNTIL 530 PM MDT... AT 438 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES SOUTHWEST OF OSHKOSH...MOVING NORTHWEST AT 20 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM... ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... LISCO... RICHARDSON LAKE... THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. TAYLOR
Special weather statement, Apr 18, 5:31 PM MDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 631 PM CDT SAT APR 18 2015 NEZ022-190015- GARDEN NE- 531 PM MDT SAT APR 18 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GARDEN COUNTY UNTIL 615 PM MDT... AT 529 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES EAST OF LISCO...OR 10 MILES NORTHWEST OF OSHKOSH...MOVING NORTHWEST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... CRESCENT LAKE NWR... DOGTOWN FLATS... RICHARDSON LAKE... MUMPER... THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. TAYLOR
Special weather statement, Apr 18, 5:52 PM MDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 552 PM MDT SAT APR 18 2015 NEZ038-190045- CUSTER NE- 652 PM CDT SAT APR 18 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CUSTER COUNTY UNTIL 745 PM CDT... AT 650 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES WEST OF PLEASANTON...OR 22 MILES NORTH OF KEARNEY...MOVING NORTH AT 10 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... BLOCK HILL BASIN AROUND 735 PM CDT. GAVIN SIDING AROUND 745 PM CDT. THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 301 AND 307. THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 73 AND 85. THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. SPRINGER
Special weather statement, Apr 18, 5:54 PM MDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 654 PM CDT SAT APR 18 2015 NEZ071-190045- FRONTIER NE- 654 PM CDT SAT APR 18 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FRONTIER COUNTY UNTIL 745 PM CDT... AT 652 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CAMBRIDGE...OR 30 MILES SOUTHEAST OF CURTIS...MOVING NORTH AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. THIS STORM WILL BE NEAR... MEDICINE CREEK RESERVOIR STATE RECREATION AREA AROUND 725 PM CDT. ORAFINO AROUND 745 PM CDT. THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. TAYLOR
Special weather statement, Apr 18, 6:41 PM MDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 641 PM MDT SAT APR 18 2015 NEZ005-008-025-026-190130- BLAINE NE-BROWN NE-EASTERN CHERRY NE-THOMAS NE- 741 PM CDT SAT APR 18 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHERRY... NORTHEASTERN THOMAS...SOUTHWESTERN BROWN AND BLAINE COUNTIES UNTIL 830 PM CDT... AT 738 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES WEST OF BREWSTER...MOVING NORTHWEST AT 30 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... HAWLEY FLATS AROUND 750 PM CDT. KOSHOPAH AROUND 800 PM CDT. PURDUM AROUND 810 PM CDT. THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 149 AND 152. THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 213 AND 228. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. SPRINGER
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 8:11 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 64 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.